# SDR 2015F00046

- Difficulty date: March 11, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N130TT
- Make and model: Gulstm 690B
- Aircraft serial: 11495
- Aircraft time: 2,869 hours, 3,088 cycles
- Engine: Garrtt TPE3315251K
- Engine time: 2,869 hours, 3,042 cycles
- Propeller: Hartzl HCB3TN5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, PILOT WAS TAXING AND THE LEFT ENGINE FIRE LIGHT CAME ON, THE ENGINE LOST ALL POWER AND FIRE AND SPARKS WERE COMING OUT OF THE TAIL PIPE.  VISUAL INSPECTION SHOWED NR 3 TURBINE WHEEL BLADES MELTED.  AFTER REMOVAL AND DISASSEMBLY OF THE ENGINE, ALL 3 STAGES OF THE TURBINE WHEELS AND STATORS WERE MELTED.  STAGE 2 OF THE COMPRESSOR SHOWED SHOWED SIGNS OF RUBBING AGAINST THE COMPRESSOR CASE.
